EconPapers    
Economics at your fingertips  
 

Viability Theory

Michał Kisielewicz
Additional contact information
Michał Kisielewicz: University of Zielona Góra

Chapter Chapter 5 in Stochastic Differential Inclusions and Applications, 2013, pp 181-215 from Springer

Abstract: Abstract The results of this chapter deal with the existence of viable solutions for stochastic functional and backward inclusions. Weak compactness of sets of all viable weak solutions of stochastic functional inclusions is also considered.

Keywords: Weak Solution; Stochastic Differential Equation; Existence Theorem; Differential Inclusion; Viable Solution (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-6756-4_5

Ordering information: This item can be ordered from
http://www.springer.com/9781461467564

DOI: 10.1007/978-1-4614-6756-4_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-6756-4_5